Jump to content
Important Survey - Please Participate ×

Anxiety very bad


[Vi...]

Recommended Posts

 

 

Hello,

 

i am frequently here at this site now.  I am just past 4 week from 18 month on Ativan and I am having spikes in anxiety and negative thoughs.  I am really struggling and trying very hard not to re-start ativan.  I have been trying to reach my doctor but they are not responding.  My depression is worsening and I am just at a lost right now.  I have very limited  to no support as no one really understands what I am going thru.

 

I look to those here for support.  I am having hard time.

 

Vivica

 

 

Link to comment
Share on other sites

Hi Vivica,

 

I have been in your condition.  It hurts me to read your post as it bring back those memories.  I know exactly what you are going through.  It does improve.

 

My best advice is to find things to distract your mind.  Any kind of puzzles or games or activity. 

 

What you need now is to take it one hour at a time.  Just focus on getting past the next hour, then the days will pass, then the weeks...

 

Give yourself a break from all normal responsibilities that you can afford to do.  This is time to just focus on yourself and let yourself heal.

 

Focus on eating healthy and getting very light exercise to keep moving.

 

I found that nobody can understand what you are going through unless they have done it first-hand.

 

BBG

Link to comment
Share on other sites

Hi Vivica,

 

Congratulations on 4 weeks off Klonopin!  I know you're not feeling like celebrating but you have 4 weeks of healing behind you, it's worth giving yourself a pat on the back. It's so important that you're reaching out for support here.  We understand what you're going through.

 

BenzoBGone gave you excellent advice - self care and distraction are hugely important right now. So please be kind and gentle with yourself - eating a healthy diet, staying well hydrated, minimizing caffeine and sugar, developing soothing, calming techniques like meditation and yoga, etc.  Distraction - this helps shift our focus from our withdrawal symptoms - so now's the time to pour yourself into an activity that will absorb your attention - arts & crafts, gardening, writing, even cleaning & decluttering, whatever speaks to you. 

 

I'm 7 months out now.  At 4 weeks I would come to BB at all hours of the day and night seeking validation that the nightmarish symptoms I was experiencing were normal and that I would one day feel better.  BB was a lifeline for me.

 

I remember feeling the way you do and I feel so much sympathy for you.  It's excruciating and it can feel very dark and lonely.  You're still really early in withdrawal. You're healing and it takes time. 

 

Please be sure to read Success Stories when you need an infusion of encouragement.

 

Take care,

Brighterday

Link to comment
Share on other sites

Vivica, I am still tapering but I wanted to come on just to let you know a lot of people on here care.

Anxiety would be high under normal circumstances but with Covid, I think most of us are feeling the anxiety more.  Just know , we understand and you can come on anytime.  Sometimes there aren't as many people on during the weekend so hearing from people may be alittle slow, but Monday , more will be on.  Take care of yourself, try to distract, and know we are here.  Mary 💜💜💜

Link to comment
Share on other sites

×
×
  • Create New...